Alert archive / Utah / Flash Flood Warnings in 2013

Flash Flood Warning 41, NWS Salt Lake City, UT

July 28, 2013Washington County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Jul 28, 2013, 6:45 PM MDT for Washington County, Utah. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2013, 6:45 PM MDT (00:45 UTC)
Expired
Jul 28, 2013, 9:45 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

County Washington County, UT

The radar

The Cedar City radar (KICX), 62 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 6:49 PM MDTFLASH FLOODHildale, UTWATER MOVING SIX TO EIGHT INCH ROCKS DOWN SR-59 BETWEEN MILEPOSTS 4 AND 5

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 0.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2013-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2013-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -175 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-175 m²/s²
0-3 km storm-relative helicity
-148 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WGUS55 KSLC 290045
FFWSLC
UTC053-290345-
/O.NEW.KSLC.FF.W.0041.130729T0045Z-130729T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
645 PM MDT SUN JUL 28 2013

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN UTAH

* UNTIL 945 PM MDT

* AT 638 PM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING   
  FROM A THUNDERSTORM ALONG HIGHWAY 59 NEAR HILDALE. 6 TO 8 INCH 
  DIAMETER ROCKS WERE REPORTED BEING WASHED DOWN HIGHWAY 59 DUE TO 
  HEAVY RAINFALL.

* THE STORM PRODUCING FLASH FLOODING WILL IMPACT THE COMMUNITY OF 
  HILDALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3708 11300 3700 11296 3700 11313 3708 11312

$$

MPS
2 follow-up statements
911 
WGUS75 KSLC 290158
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
758 PM MDT SUN JUL 28 2013

UTC053-290345-
/O.CON.KSLC.FF.W.0041.000000T0000Z-130729T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-
758 PM MDT SUN JUL 28 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR
SOUTHEASTERN WASHINGTON COUNTY...

TRAINED WEATHER SPOTTERS EARLIER REPORTED WATER AND ROCKS UP TO 8 
INCHES IN DIAMETER WASHING ACROSS HIGHWAY 59 NEAR HILDALE. 
THUNDERSTORMS HAVE WEAKENED ACROSS THIS AREA...HOWEVER EXCESSIVE 
RUNOFF FROM EARLIER HEAVY RAINFALL WILL LIKELY CONTINUE TO PRODUCE 
FLASH FLOODING THROUGH LATE EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3708 11300 3700 11296 3700 11313 3708 11312

$$

MPS
801 
WGUS75 KSLC 290341
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
941 PM MDT SUN JUL 28 2013

UTC053-290350-
/O.EXP.KSLC.FF.W.0041.000000T0000Z-130729T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-
941 PM MDT SUN JUL 28 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM MDT FOR SOUTHEASTERN
WASHINGTON COUNTY...

HEAVY RAINFALL HAS ENDED NEAR THE HILDALE AREA AND ADDITIONAL FLASH 
FLOODING DOES NOT APPEAR IMMINENT...THEREFORE THE FLASH FLOOD 
WARNING WILL BE ALLOWED TO EXPIRE. MONITOR NOAA WEATHER RADIO OR 
LOCAL TELEVISION OR RADIO FOR THE LATEST WEATHER INFORMATION.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WATCH REMAINS IN EFFECT...AND ADDITIONAL THUNDERSTORMS 
WILL REMAIN POSSIBLE INTO THE OVERNIGHT HOURS. 

LAT...LON 3708 11300 3700 11296 3700 11313 3708 11312

$$

MPS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 3:41 PM MDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 28, 3:41 PM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
341 PM MDT SUN JUL 28 2013

.SYNOPSIS...MOISTURE WILL REMAIN ACROSS THE REGION THROUGH
TONIGHT. THE FORECAST AREA WILL SEE A DRYING TREND TOMORROW
THROUGH MIDWEEK. MOISTURE WILL RETURN TO SOUTHEAST UTAH BEGINNING
THURSDAY.

&&

.DISCUSSION...WEST TO WNW FLOW OVER THE FORECAST AREA THIS
AFTERNOON. A VERY MOIST AIRMASS REMAINS IN PLACE...WITH PWS AROUND
AN INCH OVER NORTHERN UTAH AND PERHAPS IN EXCESS OF 1.2 INCHES
OVER SOUTHERN UTAH. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WITH
THE ASSISTANCE OF DAYTIME HEATING...MOST NUMEROUS WITH THE BEST
MOISTURE OVER SOUTHERN UTAH. HOWEVER...COVERAGE IS AT LEAST
SCATTERED OVER MUCH OF THE AREA. HEAVY RAIN HAS BEEN THE PRIMARY
THREAT FOR THUNDERSTORMS...THOUGH SOME STRONG WINDS HAVE BEEN
REPORTED AS WELL.

PRIMARY THREAT OF CONVECTION IS THROUGH THE EARLY EVENING.
HOWEVER...ALL MODELS INDICATE THAT A RATHER WEAK SHORTWAVE WILL
CROSS CENTRAL UTAH OVERNIGHT. THOUGH THEY DISAGREE ON THE PATH OF
THE WAVE AND THEREFORE THE AREA OF BEST CONVECTIVE THREAT...IT
SEEMS THAT THE POTENTIAL FOR PRECIP WILL CONTINUE INTO THE
OVERNIGHT HOURS.

A DRYING TREND WILL BEGIN TOMORROW AS THE FLOW BECOMES MORE
SOUTHWESTERLY BEHIND A TROUGH EXITING IDAHO. DRIER AIR WILL
INITIALLY MOVE INTO SOUTHERN UTAH BY TOMORROW
AFTERNOON...SPREADING ACROSS THE ENTIRE FORECAST AREA TUESDAY AND
WEDNESDAY. SO CONVECTION COULD STILL BE A PROBLEM OVER NORTHERN
AND CENTRAL UTAH TOMORROW AFTERNOON SO HAVE KEPT SOME SCATTERED
POPS IN. TEMPERATURES WILL WARM THROUGH MIDWEEK AS HIGH PRESSURE
BUILDS...WITH MAXES RUNNING AROUND CLIMO OR A FEW DEGREES ABOVE.

EC/GFS BOTH INDICATE MOISTURE WILL RETURN TO SOUTHEAST UTAH
BEGINNING THURSDAY AS A PACIFIC NORTHWEST TROUGH MOVES ONSHORE.
12Z RUNS HAVE COME INTO BETTER AGREEMENT WITH THE TRACK OF THIS
TROUGH...MOVING IT INTO IDAHO AND MONTANA BY SATURDAY...WELL NORTH
OF THE AREA. THIS WOULD KEEP MOISTURE OVER THE EASTERN HALF OF
UTAH THROUGH AT LEAST FRIDAY. EC IS A BIT QUICKER WITH DRYING ON
THE WEEKEND AS IT IS FASTER WITH THE TRACK OF THE TROUGH AND MOVES
DRIER AIR ON SATURDAY. IN THE LATEST GFS...THIS DRYING WOULD NOT
OCCUR UNTIL SUNDAY. REGARDLESS...HAVE LEFT SOME POPS IN THROUGH
SUNDAY TO ACCOUNT FOR THE PROGGED INCREASE IN MOISTURE.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED AT THE SLC TERMINAL THROUGH
THE TAF PERIOD. SHOWERS OR THUNDERSTORMS WILL IMPACT THE TERMINAL
WITH GUSTY ERRATIC WINDS AND BRIEF HEAVY RAIN FROM TIME TO TIME
THROUGH 02Z. OTHERWISE SOUTH WINDS AT THE MOMENT ARE EXPECTED TO
SHIFT BACK TO THE NORTHWEST AFTER 22Z AND THEN RETURN TO THE
SOUTHEAST AFTER 03Z.

&&

.FIRE WEATHER...A VERY MOIST AIRMASS ACROSS THE REGION WILL SUPPORT
NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS THROUGH TONIGHT. THERE
IS A GOOD CHANCE OF A WETTING RAINFALL WITH LOCALLY HEAVY RAINFALL
BEING A THREAT. LIGHTNING AND LOCALLY GUSTY/ERRATIC WINDS WILL ALSO
BE A THREAT WITH STRONGER ACTIVITY. HUMIDITY LEVELS WILL BE
HIGH...WHILE AFTERNOON CLOUD COVER CONTINUES TO TAKE THE EDGE OFF
THE HEAT ACROSS THE AREA.

A SIGNIFICANT PATTERN SHIFT IS FORECAST NEXT WEEK. THE WEATHER WILL
TREND DRIER AND WARMER DURING THE EARLY PORTION OF THE WEEK WITH
THUNDERSTORMS BECOMING ISOLATED AND MORE ALIGNED ALONG THE HIGHER
TERRAIN. BY MID WEEK...CRITICAL FIRE WEATHER CONDITIONS WILL BECOME
A THREAT AS SOUTHWEST WINDS INCREASE AHEAD OF A LARGE TROUGH
DEVELOPING ACROSS THE WESTERN CONUS. WITH THE INCREASE OF SOUTHWEST
WINDS...HUMIDITY VALUES OF 10-15 PERCENT AND HOT TEMPERATURES WILL
BE COMMON IN THE VALLEYS MID TO LATE WEEK.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR
     UTZ004-008-010-012>016-019>021-517-518.

WY...NONE.
&&

PUBLIC...TRAPHAGAN
FIRE WEATHER...ROGOWSKI
AVIATION...YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 28, 6:29 AM MDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
629 AM MDT SUN JUL 28 2013

UTZ001>016-019>021-517-518-WYZ021-291230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
629 AM MDT SUN JUL 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN ACROSS THE
OUTLOOK AREA TODAY THROUGH THIS EVENING. SOME OF THE STORMS WILL
CONTINUE THROUGH TONIGHT MAINLY ACROSS THE NORTH.

HEAVY RAIN WILL BE POSSIBLE WITH SOME STORMS...ALONG WITH A
THREAT OF FLASH FLOODING. THE AREAS MOST LIKELY TO RECEIVE HEAVY
RAIN WOULD BE PORTIONS OF SOUTHERN AND EASTERN UTAH...BUT IT IS
POSSIBLE ACROSS PRETTY MUCH THE ENTIRE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST ON MONDAY WITH
STORMS PRIMARILY OVER NORTHERN AND CENTRAL PORTIONS OF THE AREA.
STORMS ARE STILL POSSIBLE ACROSS THE SOUTH MONDAY AS WELL BUT
THESE WOULD TEND TO BE WEAK AND ON THE DRY SIDE AS DRIER AIR
STARTS TO SPREAD IN FROM THE SOUTHWEST. THIS DRYING TREND WILL
CONTINUE THROUGH MID WEEK BRINGING MOST OF THE THUNDERSTORM
ACTIVITY TO AN END.

SOME MOISTURE COULD RETURN TO SOUTHEASTERN PORTIONS OF THE AREA
STARTING THURSDAY BRINGING A RENEWED THREAT OF SHOWERS AND
THUNDERSTORMS WHILE THE NORTHWEST STAYS DRY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jul 28, 3:14 PM MDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT SUN JUL 28 2013

UTZ001-002-006-007-282200-
CACHE VALLEY/UTAH PORTION UT-NORTHERN WASATCH FRONT UT-WASATCH
MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT-
314 PM MDT SUN JUL 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CACHE...EXTREME
NORTHWESTERN DAVIS...WESTERN WEBER...EASTERN BOX ELDER AND EXTREME
WESTERN RICH COUNTIES UNTIL 400 PM MDT...

AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG WINDS WELL REMOVED FROM THUNDERSTORMS ALONG A LINE EXTENDING
FROM LOGAN TO 18 MILES WEST OF CORINNE...AND MOVING SOUTHEAST AT 25
MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED AS THE WINDS CONTINUE
SOUTHWARD FROM LOGAN.

* LOCATIONS IMPACTED INCLUDE...
   COLLEGE WARD... MILLVILLE... NIBLEY... PROVIDENCE AND
  WELLSVILLE...
   CORINNE AND  HYRUM...
   BRIGHAM CITY...
   AVON... MANTUA RESERVOIR... PARADISE AND  PERRY...
   AVON AND  WILLARD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4143 11146 4111 11231 4157 11245 4186 11173
TIME...MOT...LOC 2114Z 334DEG 21KT 4174 11179 4148 11244

ROGOWSKI
Special weather statement, Jul 28, 5:02 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
502 PM MDT SUN JUL 28 2013

UTZ005-290015-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
502 PM MDT SUN JUL 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOX ELDER AND TOOELE
COUNTIES UNTIL 615 PM MDT...

AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
BLACK PINE TO 15 MILES NORTH OF KNOLLS TO 24 MILES SOUTH OF
WENDOVER...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
   GUNNISON ISLAND... KNOLLS AND  LAKESIDE...
   GOLDEN SPIKE HISTORIC SITE AND  PROMONTORY...
   CLIVE AND  GOLDEN SPIKE HISTORIC SITE...
   DELLE AND  HAT ISLAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4192 11249 4179 11248 4191 11244 4186 11221
      4183 11220 4164 11236 4179 11239 4177 11249
      4126 11239 4107 11250 4085 11231 4077 11233
      4077 11264 4062 11258 4018 11339 4032 11407
      4054 11406 4095 11331 4201 11299
TIME...MOT...LOC 2302Z 286DEG 25KT 4191 11290 4093 11319
          4041 11415

ROGOWSKI
Special weather statement, Jul 28, 6:10 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
610 PM MDT SUN JUL 28 2013

UTZ013-021-290100-
GLEN CANYON RECREATION AREA/LAKE POWELL UT-SAN RAFAEL SWELL UT-
610 PM MDT SUN JUL 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARFIELD AND WESTERN
SAN JUAN COUNTIES UNTIL 700 PM MDT...

AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HITE MARINA TO 9
MILES NORTH OF TICABOO...AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING CAN BE EXPECTED
ACROSS NORTHERN PORTIONS OF LAKE POWELL...FROM ROUGHLY BULLFROG
NORTH TO HITE MARINA.

CHOPPY WATERS CAN BE EXPECTED WITH THESE STORMS ON LAKE POWELL.
BOATERS ARE ENCOURAGED TO MOVE TO SAFE HARBOR UNTIL THESE STORMS
PASS.

* LOCATIONS IMPACTED INCLUDE...
  LAKE POWELL

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3784 11027 3784 11032 3778 11032 3760 11047
      3760 11051 3753 11052 3755 11068 3798 11040
      3790 11023
TIME...MOT...LOC 0009Z 303DEG 17KT 3791 11032 3772 11064

MPS

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 6:10 PM MDTSpecial Weather StatementSLC50 min
Jul 28, 9:50 PM MDTAreal Flood AdvisorySLCIron3 hr
Jul 29, 2:30 PM MDTSpecial Weather StatementSLCWayne30 min
Jul 29, 2:42 PM MDTSpecial Weather StatementSLCJuab, Millard93 min
Jul 29, 3:11 PM MDTSevere Thunderstorm WarningSLCJuab, Millard79 min

Nearby

Flash Flood Warnings in Utah, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.